# SDR CA010725031

- Difficulty date: July 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 13,362 hours
- Engine: Allsn 250C20R2
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 206063688001
- Condition: Leaking
- Location: Fuel System
- Component: Fuel System, 206063600
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REFUELING OPERATION, FUEL WAS OBSERVED LEAKING FROM TANK VENT HOSE ASSEMBLY WHEN TANK WAS FILLED TO CAPACITY. HOSE APPEARS TO HAVE DETERIORATED WITH AGE ALLOWING FUEL TO LEAK. DUE TO THIS DEFECT ANOTHER AIRCRAFT WAS VERIFIED BY PRESSURE TESTING THE VENT HOSE ASSEMBLY. IT WAS ALSO FOUND TO BE LEAKING. BOTH AIRCRAFT HOSES WERE REPLACED AND SYSTEMS CHECKED SERVICEABLE. MANUFACTURER OF AIRCRAFT CURRENTLY DOES NOT HAVE A RETIREMENT OR TEST SCHEDULE FOR THESE FLEXIBLE HOSES.
